Tsukuba Journal of Mathematics

A characterization of almost-Einstein real hypersurfaces of quaternionic projective space

Juan de Dios Perez

Full-text: Open access

Abstract

Almost-Einstein real hypersurfaces of quaternionic projective space, as defined in [3], can be characterized by a condition involving their curvature and Ricci tensors.

Article information

Source
Tsukuba J. Math., Volume 21, Number 1 (1997), 207-212.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163172

Digital Object Identifier
doi:10.21099/tkbjm/1496163172

Mathematical Reviews number (MathSciNet)
MR1467232

Zentralblatt MATH identifier
0889.53017

Citation

Perez, Juan de Dios. A characterization of almost-Einstein real hypersurfaces of quaternionic projective space. Tsukuba J. Math. 21 (1997), no. 1, 207--212. doi:10.21099/tkbjm/1496163172. https://projecteuclid.org/euclid.tkbjm/1496163172


Export citation